Homotopy lie algebra of classifying spaces for hyperbolic coformal 2-cones

Research output: Contribution to journalArticle

Abstract

In this paper, we show that the rational homotopy Lie algebra of classifying spaces for certain types of hyperbolic coformal 2-cones is not nilpotent.

Original languageEnglish
Pages (from-to)167-173
Number of pages7
JournalHomology, Homotopy and Applications
Volume6
Issue number1
DOIs
Publication statusPublished - Jan 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Homotopy lie algebra of classifying spaces for hyperbolic coformal 2-cones'. Together they form a unique fingerprint.

  • Cite this